# SDR SWAA071163

- Difficulty date: March 1, 2007
- Submitted: March 2, 2007
- Operation: Air carrier
- Aircraft: N327SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23691
- Aircraft time: 64,808 hours, 60,141 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546578
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND AFT PRESSURE BULKHEAD WEB CRACKED AT BS 1016, STR 6R.  REPAIRED BULKHEAD WEB PER ER.
